Discussions By Condition: Mouth conditions

Nasty taste in mouth

Posted In: Mouth conditions 0 Replies
  • Posted By: awesomelady
  • May 24, 2008
  • 02:53 PM

I have a nasty taste in my mouth. I can't descrbe it as metallic or bitter, just nasty. I am having difficulty eating so I know I'm not getting proper nourishment. I have Parkinson's-like symptoms so I take Sinemet and some Tibetan herbs, along with other supplements. What kind of dr. should I see? I am thinking heavy metal toxicity or dental problems. My mouth is dry but I drool a lot. I would like to discontinue the Sinemet or the herbs but I don't know how to do it or if I can. My Neurologist is very traditional and wants to give me more drugs. Any ideas?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?